# SDR CA190502008

- Difficulty date: April 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 33,357 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 8300
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NLG FAILED TO EXTEND ON APPROACH, ALTERNATE EXTENSION USED, NLG RETRACT ACTUATOR REPLACED, A/C RTS. SUSPECT SEAL ISSUE - BYPASSING INTERNALLY. UNIT RETURND TO VENDOR (SAFRAN) FOR TEARDOWN (TC# 20190502008)
